# SDR IPXA2673910

- Difficulty date: June 2, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 32,827 hours, 9,574 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 10 Slat
- Component: Slat, Boeing
- Component part number: 114T4103410G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 6C,  RIGHT WING NR 10 SLAT OTBD NOSE SKIN FOUND CRACKED.   REPAIRED IAW SRM 57-43-01-2R2 REPAIR 2, FIG 201, REV 52.  CLASSIFIED AS A MAJOR REPAIR.
